# SDR UALA2011070603341

- Difficulty date: July 6, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 64,370 hours, 12,546 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW777501
- Part serial: E673144
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VIDEO AT 20K REPORTED TO SMOKE BY PASSENGER.  VIDEO INOP NOW.  DF VIDEO MON AT 20K INOP PER MEL 2520JL.  REMOVED AND REPLACED SEAT 20K SMART MONITOR PER MM.  OPS CHECK MONITOR IS GOOD AND SMOKE ODOR IS GONE.
